Mar 30, 2003
I have been on retroviral drugs(lamivudine,staduvine,nevirapine) from last 15 months and recently I had my liver test and other health check up done,all the test was OK except the liver my Liver levels i.e Y-GT level is now 85,whereas normal is below 65,is it the matter to worry, do you advice me to change my medecine. I also did my Hep -B,c test ,they tested neg. Looking forward to hear from you.
| Response from Dr. Holodniy
A mild increase in GGT should not be cause for worry. Particularly since you have been on these meds for so long without problems. Both 3TC and nevirapine can cause elevations in liver enzymes, so it pays to have them monitored periodically.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.